# SDR 01FDEA00953

- Difficulty date: November 1, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46600
- Aircraft time: 62,589 hours, 24,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP VANE HAS GOUGE.  REMOVED AND REPLACED FLAP PER SRM 51-71-00.
